MathSciNet Relay Station
MathSciNet bibliographic data
MR1248683 35L70 (35L15 35L67)
Lindblad, Hans A sharp counterexample to the local existence of low-regularity solutions to nonlinear wave equations. Duke Math. J. 72 (1993), no. 2, 503–539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement